Existence and uniqueness of solutions for nth-order nonlinear two-point boundary value problems

Title
Existence and uniqueness of solutions for nth-order nonlinear two-point boundary value problems
Author(s)
장성각배명학[배명학]
Keywords
LIPSCHITZ EQUATIONS; SOLVABILITY
Issue Date
201308
Publisher
ELSEVIER SCIENCE INC
Citation
APPLIED MATHEMATICS AND COMPUTATION, v.219, no.23, pp.11005 - 11017
Abstract
In this paper, we present some general results of existence and uniqueness of solutions for nth-order nonlinear two-point boundary value problems by using Shooting method together with Maximum principle and Kneser-Hukahara Continuum theorem. As applications, we give certain concrete sufficient conditions for the existence and uniqueness of solutions of nonlinear two-point boundary value problems of nth-order Lipschitz equations. (C) 2013 Elsevier Inc. All rights reserved.
URI
http://hdl.handle.net/YU.REPOSITORY/29188http://dx.doi.org/10.1016/j.amc.2013.05.007
ISSN
0096-3003
Appears in Collections:
이과대학 > 수학과 > Articles
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE